# SDR 2016FA0000468

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: General aviation
- Aircraft: N781LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496369
- Aircraft time: 1,090 hours
- Engine: Lyc O360A1H6
- Engine time: 1,090 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Pushrod
- Part number: 15F1995730
- Condition: Damaged
- Location: Engine
- Part time: 1,090 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION DUE TO PREVIOUSLY DISCOVERED WORN PUSHRODS, INSPECTED LH ENGINE VALVE TRAIN PER LYCOMING AND OWNER/OPERATOR REQUEST, RESULTS AS FOLLOWS:  CYLINDER #2 INTAKE AND EXHAUST PUSHRODS AND ROCKER ARMS SHOW ABNORMAL WEAR, CYLINDER #3 INTAKE PUSHROD AND ROCKER ARM SHOW ABNORMAL WEAR, CYLINDER #4 INTAKE AND EXHAUST PUSHROD AND ROCKER ARMS SHOW ABNORMAL WEAR.  TOTAL TIME ON LH ENGINE 1090.0 SINCE NEW.
